# SDR ABXA20180318030

- Difficulty date: March 18, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 65,158 hours, 46,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146T500426
- Condition: Corroded
- Location: Bs 1417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SUPPORT AT BS 1417.  THE SUPPORT WAS REPLACED.  THE ACFT WAS GROUNDED.
